# SDR N93A30012009

- Difficulty date: January 30, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N492QS
- Make and model: Gulstm GIV
- Aircraft serial: 1392
- Aircraft time: 7,993 hours, 3,860 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 1159LM4088911
- Condition: Corroded
- Location: Nlg
- Part time: 7,993 hours, 3,860 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE LANDING GEAR WOULD NOT RETRACT.  REFER TO GULFSTREAM GIV IPC 32-24-05 ITEM 235 FOR PART IDENTIFICATION.
